# SDR MASA200400041

- Difficulty date: January 22, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 14,366 hours, 10,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 6110 PHX, CREW REPORTED THAT ROW 1 EMERGENCY LIGHTING STRIP SECTION INOP.  MX RESECURED AND RECONNECTED THE EMERGENCY LIGHTING STRIP.  OP CHECKS GOOD.  NO PARTS USED.
